# SDR R61A20090103

- Difficulty date: December 23, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000275
- Aircraft time: 1,081 hours, 480 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Lt Overwing Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT OVERWING EXIT INDICATION OPEN IN FLIGHT, RETURNED TO FIELD.  NO EMERGENCY WAS DECLARED.  MX RE-SECURED O.W.E. PER EMB AMM, A/C WAS RETURNED TO SERVICE.
